# SDR CALA2025060405256

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 66,223 hours, 28,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATT FWD L FAULT MESSAGE ON EMERGENCY LIGHT TEST. REPLACED FWD L EPSU BATTERY REF AMM 33-51-38/401. OPS CHECK GOOD. PARTS USED:  18-3351-3-0001, QTY :1
